# SDR 2004FA0000526

- Difficulty date: December 24, 2003
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N12699
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449262
- Engine: Cont TSIO360*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D7309
- Condition: Cracked
- Location: Lt Prop Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE LT PROP SPINNER BULKHEAD CRACKED IN SEVERAL PLACES.  THE CRACKS ARE LOCATED AT JUST ABOUT EVERY BOLT HOLE FOR ATTACHING THE BULKHEAD TO THE PROP BULKHEAD HAD TO BE REPLACED.
